# SDR CALA9700108

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AS16080264
- Condition: Chafed
- Location: B Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE B-SYSTEM HYDRAULIC QUANTITY WENT TO ZERO WHILE EN ROUTE TO MCO.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC FLEX LINE FROM ACOUSTIC FILTER TO B-HYDRAULIC PRESSURE MODULE CHAFED.  THE LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.
